# SDR MALA954448

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3319 - IN CRUISE FLIGHT TO CMI, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR TRANSCEIVER.  SYSTEM OPERATED SATISFACTORILY.  (W)
